# SDR CA110708015

- Difficulty date: July 3, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 11,012 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Part number: 1703911A
- Condition: Failed
- Stage of operation: NR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH, THE CREW DECLARED PANPAN DUE TO A SLAT FAIL. LANDING WAS SAFELY COMPLETED SLAT FAIL AND ASSOCIATED CAUTIONS ON ARRIVAL.  SHAKER ANTICIPATED, AOA LIMIT FAIL AND SPOILER FAULT UPON INITIAL SELECTION OF FLAP NR 2 RT OTBD SLAT ACTUATOR FOUND TORQUE LIMITER TRIPPED.  ACTUATOR REPLACED IAW AMM 27-81-01-04.
